# SDR DALA2023042403190

- Difficulty date: April 21, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 69,049 hours, 8,754 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 3R CHECK DOOR PRESSURE ON FAP. CORRECTIVE ACTION: DOOR 3R DOOR ASSIST BOTTLE PRESSURE CKS OK AND FAP INDICATION NORMAL. (9730562)
